# SDR SIMA200626106

- Difficulty date: September 4, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLOOR SUPPORT BEAM AT FRAME 280 WAS FOUND CORRODED.  REMOVED DAMAGED BEAM AND CLEANED THE AREA.  INSTALLED NEW BEAM, AFT DOUBLER, FORWARD DOUBLER AND RADIUS PLATE.  REPAIR DONE IAW BOMBARDIER REPAIR STATEMENT REO 670-53-11-047 DATED 02/14/2006.  AIRCRAFT RETURNED TO SERVICE.  (M)
